# SDR CALA2025072106758

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 93,203 hours, 19,491 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Part number: 734284F
- Part serial: 2517
- Condition: Arced
- Location: Zone 400
- Part time: 717,882 hours, 705,641 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONNECTOR D256A FOUND WITH EVIDENCE OF ARCING AT PINS C15, D15 & D13. REQUIRES FURTHER INVESTIGATION. CONNECTOR D256 FRAME REPLACED ALONG WITH D256A PLUG INSERT. REFITTED ORIGINAL D256B AND D256C PLUG INSERT INTO NEW FRAME. IAW SWPM 20-71-14 PAGE 165/166. D256A CONTACTS REMOVED FROM DAMAGED INSERT, INSPECTED AND REINSTALLED INTO NEW D256A INSERT IAW SWPM 20-71-14 PAGE 248-251. INSPECTION OF PIN POSITION OF D256A CARRIED OUT IAW WDM HOOKUP LIST. GCU INSTALLED AND FUNCTIONED IAW AMM 24-22-02-404-010. BPCU BITE TEST CARRIED OUT IAW AMM 24-41-03-404-008. #2 ENGINE IDLE RUN CARRIED OUT.   CONNECTOR ARCING DISCOVERED WHEN TROUBLE SHOOTING BUS TIE BREAKER ISSUE.
